This is not a joke (vitamin A)

Ok I’ve experimentally consumed approx 10million IUs of retinyl palmitate (vitamin A) over about 8 months and my retinol blood work is still in the normal range only a slight increase. It was initially low normal. Thought I’d move it up a bit but as described took alot of pills to do it.

Is this medically possible? Shouldn’t I be well above normal range, or a least top of range with the huge dosage?

I get retinol is tightly regulated but I must have maxed out my liver stores now, right ? Have been sure to take it with fat, etc.

Also I know it’s toxic, my liver is fine but my kidney function has dropped a little. So I’m not recommending anyone do this, but I’m under doc supervision.

Curious if anyone here has a idea why retinol levels in previously used accutane user is so hard to move or is this normal for all mankind?

1 Like

Don’t have any medical inputs for you but how are you doing now @Calcified?

I’m ok.

How about PAS?

Im still trying to grasp the whole vitamin A thing now, my levels drop pretty quickly without supplementation. It’s still a huge mystery.

Honestly if I went anti A I reckon I would be depleted in a few months.

But I may be wrong I have no medical training but Alcoholics have low retinol so maybe it’s a liver issue, still a guessing game, unfortunately.

Update! kidney/liver function all good now, currently taking lower vitamin A dosage but retinol levels unfortunately dropped back to low normal.

Still wondering if this is normal.

1 Like

I meant did you notice any improvements in post isotretinoin syndrome, if you had it

Vitamin A is interesting. I was under the impression that my liver retinol was low so I guzzled beef liver for months. I think serum Vitamin A isn’t an accurate measurement since it’s stored in liver and fatty tissues. I used symptoms as an indicator. I noticed my skin was getting drier than usual and exfoliating. My hair loss also seem to be accelerated. Last but not least, my allergic reactions got worse and excess Vitamin A may also cause this. These are possible symptoms of high vitamin A so I stopped.

High Vitamin D lowers Vitamin A or so I heard. Did your check yours?

I’m not encouraging anyone to take as it is toxic but I’m monitored by a doctor and it has help my skin issues.

My vitamin D is normal.

you havent PAS yet, you know about PAS but you continue accutane ha ? Omg. Why did this disease find me when there was so crazy people.

No I don’t continue accutane, don’t know what your saying, PAS involves skin problems as well.

you have already skin problems right ? you taked accutane for this. how come PAS contains skin problems ? You have skin problems already before accutane

Yeah PAS is skin, stomach issues, weight gain, low testosterone, mental health, joint problems basically anything that RA does in the body, um…maybe everything.

Isotretinoin interferes with endogenous vitamin A metabolism in the skin.